# SDR CA040518005

- Difficulty date: May 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna T303
- Aircraft time: 3,337 hours
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C506
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 2500010071
- Condition: Restricted
- Location: Fuel Crossfeed
- Component: Crossfeed, Cessna
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, PILOT SELECTED CROSSFEED FOR RT ENGINE.  SHORTLY AFTERWARDS, THE RT ENGINE LOST POWER/FUEL FLOW.  SELECTOR WAS RETURNED TO NORMAL, AND ENGINE CONTINUED TO RUN NORMALLY.  MAINTENANCE DISCOVERED UPON INSPECTION THAT THERE WERE 2 LONG STRINGS, AND NUMEROUS BITS OF PRC SEALANT THAT CAME OUT OF THE LINE WHEN BLOWN OUT WITH COMPRESSED AIR.  MOST LIKELY SOURCE OF CONTAMINATION WAS WHEN FUEL TANK MAINTENANCE WAS CARRIED OUT, AND NOT ALL REMOVED SEALANT WAS CLEANED OUT OF TANK.  AIRCRAFT THOROUGHLY GROUND RUN AND RELEASED.  NO FURTHER OCCURRENCE.
